MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING IMPLANT
Model Number M52170
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 02/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Skin overgrowth are known possible post-operative complications and are considered in the rmf.There are to date no indications of increased incidence of occurance with the ponto system compared to similar products on the market.Based on the available information no further actions are taken at this point.
 
Event or Problem Description
Removed implant due to skin overgrowth.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING IMPLANT
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key18949385
Report Number3007367732-2024-00019
Device Sequence Number7078768
Product Code MAH
UDI-Device Identifier05712149009626
UDI-Public01057121490096261122121317271213102250021240M5
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM52170
Device Catalogue NumberM52170
Device Lot Number2250021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale